# SDR 2003UALA00950

- Difficulty date: December 10, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 42,132 hours, 15,434 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP, OUTSIDE OF AFT CARGO DOOR, AISLE LIGHT AT ROW 25, EXIT SIGN ON CEILING PANEL AT ROW 16.  REPLACED EMERGENCY BATTERY CHARGER AND BATTERY PACK.
